# SDR AALA202404121599

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3164
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 64,933 hours, 31,928 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT-EMERGENCY POWER SUUPLY UNIT 11WL IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT (11WL).
